# SDR ABXA2022060765

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767
- Aircraft serial: 24729
- Aircraft time: 95,493 hours, 16,982 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

AT FL380 CABIN ALT WARNING AND HORN WENT ON, CABIN ALT APPROX 12000 FT MODE SELECT AUTO 1 CREW ELECTED TO PERFORM AN AIR TURN BACK. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT GROUNDED BY MAINTENANCE . MAINTENANCE DEFERRED PRESSURIZATION SYSTEM CONTROLLER #1 IAW MEL 21-31-1A. AIRCRAFT RETURNED TO SERVICE.
